# SDR AALA2019043099023

- Difficulty date: April 28, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- Aircraft time: 24,935 hours, 20,859 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR ASSIST BOTTLE PRESSURE LOW. MAINTENANCE SERVICED R2 DOOR ASSIST BOTTLE TO PROPER PRESSURE PER AMM 52-42-41 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
